# SDR 2005FA0001504

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N113TV
- Make and model: Bell 407
- Aircraft serial: 53242
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206020113223
- Part serial: BP3056
- Condition: Debonded
- Location: Verticial Fin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LESS THAN 10 HOURS FLIGHT TIME AFTER REPAIR FOR LEADING EEDGE DISBONDING THE BONDING FAILED AND TAIL ROTOR WASH DISPLACED THE LEADING EDGE.  (K)
